# SDR 2011FA0000110

- Difficulty date: February 16, 2011
- Submitted: February 16, 2011
- Operation: General aviation
- Engine: Lyc LTS101700D2
- Engine time: 6,981 hours, 11,235 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Idler Gear
- Part number: 408135018
- Part serial: 072524200031
- Condition: Making Metal
- Location: Agb
- Part time: 1,777 hours, 4,788 cycles
- Component: Agb Module, LTS101700D2
- Component part number: 408100064
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS RECEIVED FOR MX.  CUSTOMER CLAIMED ENGINE WAS MAKING METAL.  ENGINE WAS DISASSEMBLED TO INVESTIGATE THE SOURCE OF THE PROBLEM.  REMOVED AGB MODULE'S COVER TO INSPECT BEARINGS AND GEARS.  FOUND ONE BOLT HEAD SHEARED OFF OF THE TORQUE IDLER GEAR. THE TORQUE IDLER GEAR IS MADE OF 2 GEARS THAT ARE PRESSED FITTED AND THEN SECURED BY 8 THROUGH BOLTS AND NUTS.  MOST OF THE (8) NUTS WERE LOOSE AND THERE WERE CHIPPED AREAS ON SOME OF THEM. OEM ENGINEERING HAS BEEN NOTIFIED AND ARE INVESTIGATING THIS MATTER.
